Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    chronic diarrhoea
    avatar
    An_252303 posted:

    I have been suffering from chronic diarrhoea since 20 years. In dec 2000, I consumed some indian herbal medicines(1. qurs malthee pasanth 2. jawarish amla sada 3.jawarish mastagi 4. habbe samak 5.indamali)which were advised by hamdard labs. Delhi. After five days, I faced severe diarhhoea which I never faced in my life.Before consuming unani medicines I didn't have serious problems.

    Now, I am having the following problems.

    1. My stomach does not agree wheat products (like chappathi, biscuits etc.), soup,coconut and dairy products, potato fry, fruit juices particularly mango & lemon juices, allopathic medicines, ayurvedic medicines,even homeo medicines. Diarrhoea takes place immediately. 2.Eructation with metallic smell 3. More flatus 4. heart palpitation (after having food and after evacuate the stool) 5. fatigue 6.excessive thirst 7. foul smell in mouth

    Last year, both endoscopy and colonoscopy has been taken for me. But reports are normal. Doctor advise me Mebaspa (mebeverine hydrochloride - 135mg.), Libotryp (Amitriptyline,5 mg chlordiazepoxide hydrochloride and 2.5 mg clidinium bromide), lacto bacillus powder, Omeprazole. But,I am not satisfied the above treatment. While consuming the above medicines my bowel becomes more irritate. loose motion is occcuring. Problems are still remain.

    Some doctors are saying this is IBS but some other doctors are saying this is not classical IBS. Which is correct and what should I have to do?
    Now I read some articles about small intestinal bacterial overgrowth (SIBO). How can find sibo?

    Kindly help me
    Reply


    Helpful Tips

    Have you tried better toilet posture?
    There is a great new product on the market aimed at improving colon health by correcting the anorectal angle and making elimination easier ... More
    Was this Helpful?
    1 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the American Gastroenterological Association website